Q:

What are some different Excedrin products?

A:

Quick Answer

The Excedrin website lists four different products available for sale, as of 2015: Excedrin Extra Strength, Excedrin Migraine, Excedrin Tension Headache and Excedrin PM Headache. Each product is a pain reliever containing acetaminophen and is available over the counter, without a doctor's prescription, according to Excedrin.com.

Continue Reading

Full Answer

As well as acetaminophen, Excedrin Extra Strength contains aspirin and caffeine and is used for the relief of minor aches and pains caused by ailments such as headaches, toothaches and arthritis, explains the company. Excedrin Migraine also contains aspirin and caffeine, and a doctor may suggest its use to someone suffering migraines before prescribing a stronger drug. Excedrin Tension Headache relieves the head, neck and shoulder pain of a tension headache and is free of aspirin and caffeine. Excedrin PM Headache is for use with night-time headaches and contains aspirin as well as a sleep aid.

Learn more about Medications & Vitamins
Sources:

Related Questions

Explore